# SDR SWAA2021020446395

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 12,037 hours, 5,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MEGAPHONE IN THE AFT GALLEY DOES NTO SHOW THE GREEN GLASHING LIGHT. / R&R AFT GALLEY MEGAPHONE BATTERIES AS PER AMM 25-64-00 MEGAPHONE OP'S CHECKS NORMAL AT THIS TIME
